# SDR FDEA202209122308

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Main Crgo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON INNER SKIN AND CONNECTING CLIP OF MDCD AT PT1, BETWEEN   C23A AND C24 PERFORMED THE REPAIR ON MDC DOOR AS PER FEDEX EA # : 6-5230-T0370454 P1 , TITLE: DOORS   - CARGO DOOR / HYD SYS - MAIN DECK CARGO DOOR , AFT BEARING FITTING , INNER SKIN , AND   CONNECTING CLIP AT C24 - CRACK REPAIR .THIS  WAS CAT. C REPAIR , THE REPAIR LIFE /   LIMITATION WAS 6 MONTHS AS PER AIRBUS RDAF 81103829/015/2022#A .   MAJOR REPAIR IAW FEDEX GMM 6-2-100.
